# SDR AALA202304174589

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A320*
- Aircraft serial: 6618
- Aircraft time: 25,413 hours, 10,113 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R CHECK DOOR PRESSURE WARNING ON FLIGHT ATTENDANT PANEL  MAINTENANCE SERVICED R2 DOOR DAMPER PER AMM 52-10-00.
